Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMinkowski addition of polytopes: computational complexity and applications to Gröbner bases
Author(s) Peter Gritzmann, Bernd Sturmfels
TypeArticle in Journal
ISSN0895-4801
LanguageEnglish
JournalSIAM Journal on Discrete Mathematics
Volume6
Number2
Pages246-269
PublisherSociety for Industrial and Applied Mathematics
AddressPhiladelphia, PA, USA
Year1993
Edition0
Translation No
Refereed No
Webmaster